# SDR R61A2022101800632

- Difficulty date: September 13, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 45,406 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE OF INTERNAL FUSELAGE PITTING CORROSION FOUND ON R/H I/B SEAT TRACK AT FR17.  INTERNAL FUSELAGE R/H I/B SEAT TRACK REPLACED IAW EMBRAER SRM 51-43-02, SRM 51-43-03 AND SRM 51-41-02
